English  |  正體中文  |  简体中文  |  Items with full text/Total items : 60861/93527 (65%)
Visitors : 1506974      Online Users : 12
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/41571

    Title: Integral Inequalities in Higher Dimensional Spaces
    Authors: 曾琇瑱;Tseng, Shio-jenn.;Wang, P. H.;Cheung, W. S.;Chen, C. J.
    Contributors: 淡江大學數學學系
    Keywords: Calculus of variations;Integral inequalities
    Date: 2005
    Issue Date: 2010-01-28 07:51:07 (UTC+8)
    Publisher: Heldermann Verlag (2000-2001) ; ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition (2001-2003)
    Abstract: Integral inequalities play an important role in many different areas including differential equations, integral equations, variational calculus, etc. In this work, we present some new higher dimensional integral inequalities involving monotonic or convex functions in higher dimensional spaces. These are then applied to solve directly some Calculus of Variations problems for optimal solutions, effectively. © Heldermann Verlag Berlin.
    Relation: Zeitschrift Für Analysis Und Ihre Anwendungen=Journal of Analysis and Its Applications 24(2), pp.389-400
    DOI: 10.4171/ZAA/1247
    Appears in Collections:[Graduate Institute & Department of Mathematics] Journal Article

    Files in This Item:

    File Description SizeFormat
    Integral Inequalities in Higher Dimensional Spaces.pdf165KbAdobe PDF2View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback